ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Общая граничная задача в двугранной области для систем уравнений в частных производных

Андрян, А. А. (1993) Общая граничная задача в двугранной области для систем уравнений в частных производных. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (2). pp. 3-22. ISSN 00002-3043

[img]
Preview
PDF
Download (6Mb) | Preview
    Item Type: Article
    Additional Information: Boundary value problems for systems of partial differential equations.
    Uncontrolled Keywords: Andrian A. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:57
    Last Modified: 09 Oct 2012 15:57
    URI: http://mathematics.asj-oa.am/id/eprint/650

    Actions (login required)

    View Item